Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Light bleeding, orange coloured blood, sudden gushing of pink blood. Tubal ligation done. Causes for symptoms?

I ve had what I thought seemed to be y menstrual cycle start yesterday in the morn but went through just one pad throughout the day and it s very strange bc it has an orange color to it and it has never been like that before. This morning when I got out of bed I had a flood a blood run down my legs of orange to a light watery pink color and now I am feeling dizzy. What can this be? I had a tubal 3 yrs ago and have 2 children.
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Since it can't be related to pregnancy,since you had tubal ligation done,the most likely cause for orange and pink watery period seems to be anaemia.
Get your hemoglobin and blood iron levels checked.
Consult your Gynecologist for other causes as well ,since it could be some intrauterine or cervical pathology.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor